# SDR DL76G011769

- Difficulty date: October 31, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 11,938 hours, 1,927 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 88021237
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO AIRSPEED AND ALTITUDE EICAS DISAGREE.  ALTIMETERS SPLIT BY 400 FT AND INCREASING.  UNABLE TO ENTER RVSM.  CADC REPLACED.
